按条件检索“226”条记录

已选条件: 出版年: 2017 × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. A fast discontinuous finite element discretization for the space-time fractional diffusion-wave equation EI SCOPUS SCIE

作者:Liu, Zhengguang; Cheng, Aijie; Li, Xiaoli

作者机构:[Liu, Zhengguang; Cheng, Aijie; Li, Xiaoli] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2017,Vol.33,Issue.6,2043-2061

资源类型:期刊论文

WOS:000423263500013

2. Graphs of f-class 1 EI SCOPUS SCIE

作者:Zhang, Xia; Hou, Jianfeng; Liu, Guizhen; Yan, Guiying

作者机构:[Zhang, Xia] Shandong Normal Univ, Sch Math & Stat, Jinan 250014, Peoples R China.; [Hou, Jianfeng] Fuzhou Univ, Ctr Discrete Math, Fuzhou 350002, Peoples R China.; [Liu, Guizhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Yan, Guiying] Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100080, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2017,Vol.222,197-204

WOS被引数:1

资源类型:期刊论文

WOS:000398874900018

3. STOCHASTIC SPLINE-COLLOCATION METHOD FOR CONSTRAINED OPTIMAL CONTROL PROBLEM GOVERNED BY RANDOM ELLIPTIC PDE SCOPUS SCIE

作者:Gong, Benxue; Ge, Liang; Sun, Tongjun; Shen, Wanfang; Liu, W. B.

作者机构:[Gong, Benxue; Ge, Liang] Shandong Univ Technol, Sch Sci, Zibo 255049, Peoples R China.; [Sun, Tongjun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Shen, Wanfang] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Shandong, Peoples R China.; [Liu, W. B.] Univ Kent, KBS, Canterbury CT2 7NF, England.

来源:INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2017,Vol.14,Issue.4-5,627-645

资源类型:期刊论文

WOS:000408158100009

4. Finite-time stabilization for nonlinear discrete-time singular Markov jump systems with piecewise-constant transition probabilities subject to average dwell time EI SCOPUS SCIE

作者:Wang, Jimin; Ma, Shuping; Zhang, Chenghui

作者机构:[Wang, Jimin; Ma, Shuping] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhang, Chenghui] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Peoples R China.

来源:JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS,2017,Vol.354,Issue.5,2102-2124

WOS被引数:3

资源类型:期刊论文

WOS:000398643300002

5. 采用血管内超声弹性成像技术分析动脉粥样硬化斑块负荷与面积应变的关系

作者:李赵欢;王琳;胡晓波;张鹏飞;陈逸飞;刘欣欣;徐铭俊;苏海军;张梅;

作者机构:[李赵欢;王琳;胡晓波;张鹏飞;陈逸飞;刘欣欣;徐铭俊;苏海军;张梅]山东大学齐鲁医院 教育部和卫生部心血管重构和功能研究重点实验室 国家和山东省联合转化心血管医学重点实验室;[李赵欢;王琳;胡晓波;张鹏飞;陈逸飞;刘欣欣;徐铭俊;苏海军;张梅]四川省医学科学院 四川省人民医院心血管超声及心功能科;[李赵欢;王琳;胡晓波;张鹏飞;陈逸飞;刘欣欣;徐铭俊;苏海军;张梅]山东大学数学与系统科学学院

来源:中国医学影像技术,2017,Issue.10,1479-1483

资源类型:期刊论文

6. A Mixed-finite Volume Element Coupled with the Method of Characteristic Fractional Step Difference for Simulating Transient Behavior of Semiconductor Device of Heat Conductor And Its Numerical Analysis

作者:Yi-rang YUAN;Qing YANG;Chang-feng LI;Tong-jun SUN;

作者机构:[Yi-rang YUAN;Qing YANG;Chang-feng LI;Tong-jun SUN]Institute of Mathematics, Shandong University;[Yi-rang YUAN;Qing YANG;Chang-feng LI;Tong-jun SUN]School of Mathematical Sciences, Shandong Normal University;[Yi-rang YUAN;Qing YANG;Chang-feng LI;Tong-jun SUN]School of Economics, Shandong University

来源:Acta Mathematicae Applicatae Sinica,2017,Issue.04,1053-1072

资源类型:期刊论文

7. An upwind-mixed finite element method with moving grids for quasi-nonlinear Sobolev equations EI SCOPUS

作者:Sun, Tongjun ;Zheng, Ruirui

作者机构:[Sun, Tongjun ] School of Mathematics, Shandong University, Jinan; 250100, China;[Zheng, Ruirui ] Shandong Xiandai University, Jinan; 250104, China

来源:IAENG International Journal of Applied Mathematics,2017,Vol.47,Issue.4,465-470

资源类型:期刊论文

8. Disjoint cycles in graphs with distance degree sum conditions SCOPUS SCIE

作者:Jiao, Zhihui; Wang, Hong; Yan, Jin

作者机构:[Jiao, Zhihui; Yan, Jin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Wang, Hong] Univ Idaho, Dept Math, Moscow, ID 83844 USA.

来源:DISCRETE MATHEMATICS,2017,Vol.340,Issue.6,1203-1209

WOS被引数:3

资源类型:期刊论文

WOS:000398751100008

9. Local Behavior of Arithmetical Functions with Applications to Automorphic L-Functions SCIE

作者:Lau, Yuk-Kam; Liu, Jianya; Wu, Jie

作者机构:[Lau, Yuk-Kam] Univ Hong Kong, Dept Math, Pokfulam Rd, Hong Kong, Hong Kong, Peoples R China.; [Liu, Jianya] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wu, Jie] Univ Lorraine, UMR 7502, Inst Elie Cartan Lorraine, F-54506 Vandoeuvre Les Nancy, France.

来源:INTERNATIONAL MATHEMATICS RESEARCH NOTICES,2017,Issue.16,4815-4839

WOS被引数:1

资源类型:期刊论文

WOS:000407807200001

10. EXTREMAL NORM FOR POTENTIALS OF STURM-LIOUVILLE EIGENVALUE PROBLEMS WITH SEPARATED BOUNDARY CONDITIONS SCIE

作者:Guo, Hongjie; Qi, Jiangang

作者机构:[Guo, Hongjie; Qi, Jiangang] Shandong Univ Weihai, Dept Math, Weihai 264209, Peoples R China.

来源:ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS,2017

资源类型:期刊论文

WOS:000399344800001

11. Characteristic block-centred finite difference methods for nonlinear convection-dominated diffusion equation EI SCOPUS SCIE

作者:Li, Xiaoli; Rui, Hongxing

作者机构:[Li, Xiaoli; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2017,Vol.94,Issue.2,386-404

WOS被引数:27

资源类型:期刊论文

WOS:000394445200011

12. Construction of response solutions for two classes of quasi-periodically forced four-dimensional nonlinear systems with degenerate equilibrium point under small perturbations SCOPUS SCIE

作者:Si, Wen; Si, Jianguo

作者机构:[Si, Wen] Sichuan Univ, Dept Math, Chengdu 610064, Sichuan, Peoples R China.; [Si, Jianguo] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF DIFFERENTIAL EQUATIONS,2017,Vol.262,Issue.9,4771-4822

WOS被引数:1

资源类型:期刊论文

WOS:000394734800008

13. An Insight into Species from Same Descendent Aspect and the Application into Clostridia SCIE

作者:Wang, Zhenjia; Zhou, Chuan; Chang, Zheng; Liu, Bingqiang; Ma, Qin; Li, Guojun

作者机构:[Wang, Zhenjia; Zhou, Chuan; Chang, Zheng; Liu, Bingqiang; Li, Guojun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Ma, Qin] South Dakota State Univ, Dept Plant Sci, Brookings, SD 57007 USA.

来源:CURRENT BIOINFORMATICS,2017,Vol.12,Issue.2,140-146

资源类型:期刊论文

WOS:000396012200005

14. The Smale horseshoes in a class of non-invertible maps in R-3 with two-direction instability SCIE

作者:Zhang, Xu

作者机构:[Zhang, Xu] Shandong Univ, Dept Math, Weihai, Peoples R China.

来源:JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS,2017,Vol.23,Issue.5,965-982

资源类型:期刊论文

WOS:000407381300007

15. Some properties for Ito processes driven by G-Brownian motion SCIE

作者:Li, Xinpeng; Wang, Falei

作者机构:[Li, Xinpeng] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Li, Xinpeng; Wang, Falei] Shandong Univ, Inst Adv Res, Jinan 250100, Shandong, Peoples R China.; [Wang, Falei] Shandong Univ, Zhongtai Secur Inst Financial Studies, Jinan 250100, Shandong, Peoples R China.; [Wang, Falei] Univ Rennes 1, IRMAR, Campus Beaulieu, F-35042 Rennes, France.

来源:ELECTRONIC COMMUNICATIONS IN PROBABILITY,2017,Vol.22

资源类型:期刊论文

WOS:000410672800001

16. A Two-Grid Block-Centered Finite Difference Method for the Nonlinear Time-Fractional Parabolic Equation EI SCOPUS SCIE

作者:Li, Xiaoli; Rui, Hongxing

作者机构:[Li, Xiaoli; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF SCIENTIFIC COMPUTING,2017,Vol.72,Issue.2,863-891

WOS被引数:3

资源类型:期刊论文

WOS:000406014800017

17. Linear-quadratic stochastic Stackelberg differential game with asymmetric information

作者:Jingtao SHI;Guangchen WANG;Jie XIONG;

作者机构:[Jingtao SHI]School of Mathematics, Shandong University;[Guangchen WANG]School of Control Science and Engineering, Shandong University;[Jie XIONG]Department of Mathematics, University of Macau

来源:Science China(Information Sciences),2017,Issue.09,211-225

资源类型:期刊论文

18. Product space for two processes with independent increments under nonlinear expectations SCOPUS SCIE

作者:Gao, Qiang; Hu, Mingshang; Ji, Xiaojun; Liu, Guomin

作者机构:[Gao, Qiang; Hu, Mingshang; Liu, Guomin] Shandong Univ, Zhongtai Inst Finance, Jinan 250100, Shandong, Peoples R China.; [Ji, Xiaojun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ELECTRONIC COMMUNICATIONS IN PROBABILITY,2017,Vol.22

资源类型:期刊论文

WOS:000396606700011

19. Block-centered finite difference methods for general Darcy-Forchheimer problems SCOPUS SCIE

作者:Kang, Zhijiang; Zhao, Danhui; Rui, Hongxing

作者机构:[Kang, Zhijiang] SINOPEC Petr Explorat & Prod Res Corp, Beijing 100083, Peoples R China.; [Zhao, Danhui] China Oilfield Serv Ltd, Sanhe 065201, Hebei, Peoples R China.; [Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2017,Vol.307,124-140

WOS被引数:2

资源类型:期刊论文

WOS:000399590900011

20. Radially symmetric sign-definite solutions for a class of nonlocal Schrodinger equations SCIE

作者:Zhang, Yong-Chao; Zhou, Qinglong

作者机构:[Zhang, Yong-Chao] Northeastern Univ Qinhuangdao, Sch Math & Stat, Qinhuangdao 066004, Peoples R China.; [Zhou, Qinglong] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhou, Qinglong] Zhejiang Univ, Dept Math, Hangzhou 310027, Zhejiang, Peoples R China.

来源:JOURNAL OF MATHEMATICAL PHYSICS,2017,Vol.58,Issue.1

资源类型:期刊论文

WOS:000395279200007

共 12 页, 226 条记录

TOP